# SDR RAIA950715

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9EN1C11HB2BB2
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7260 - NOSE WHEEL INTRANSIT LIGHT WILL NOT EXTINGUISH AFTER TAKEOFF.  MAINTENANCE CLEANED AND LUBED NOSE GEAR UPLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (W)
